# SDR UALA2009072802256

- Difficulty date: July 25, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 45,453 hours, 12,618 cycles
- Engine: Pwa PW2037
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: AS134S1
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE HUNG START BEFORE STARTER CUTOUT.  THRUST LEVER ADVANCE NOT ATTEMPTED.  REPLACED NR 1 ENGINE LOWER IGNITER PLUG.  IGNITION SYSTEM OPS CHECKED NORMAL.  RAN ENGINE USING IGNITION SYSTEM 1 AND 2.  EVERYTHING IS NORMAL.
